# SDR UALA2010122004636

- Difficulty date: December 17, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 71,916 hours, 20,851 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 285T0015113
- Part serial: 144
- Condition: Faulty
- Location: Elevator Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: "ELEV ASYM" REPLACED STAB TRIM-AIR LOCK-ASYM-MODULE PER MM, GROUND CHECK NORMAL.
